Alert archive / Nebraska / Winter Storm Warnings in 2018
Winter Storm Warning 2, NWS Goodland, KS
NWS Goodland, KS issued this winter storm warning at Nov 7, 2018, 6:32 PM MST for Dundy County, Hitchcock County, Nebraska; Cheyenne County, Rawlins County, Kansas; Yuma County, Colorado. It was in force for 15 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 7, 2018, 6:32 PM MST (01:32 UTC)
- Expired
- Nov 8, 2018, 9:30 AM MST
- In force
- 15 hr
- Issued by
- NWS Goodland, KS
Counties Yuma County, CO, Cheyenne County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 69 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 7, 6:32 PM MST | SNOW 2 | Trenton, NE | PUBLIC REPORTED SNOW STARTING AROUND 1:30 P.M. TREES AND GROUND STILL COVERED IN SNOW. |
| Nov 7, 8:04 PM MST | SNOW 5 | Benkelman, NE | VIA TWITTER, PUBLIC REPORTED 5 INCHES OF SNOW WITH SNOW STILL FALLING. |
| Nov 8, 2:15 AM MST | SNOW 8 | Benkelman, NE | REPORTED VIA SOCIAL MEDIA. |
| Nov 8, 6:00 AM MST | HEAVY SNOW 8 | Culbertson, NE | |
| Nov 8, 6:09 AM MST | SNOW 5 | 12 Nw Saint Francis, KS | VIA FACEBOOK. MEASURED MELTED SNOW CORE OF 0.35 INCH. |
| Nov 8, 6:45 AM MST | HEAVY SNOW 12 | 2 Nnw Stratton Ne, NE | |
| Nov 8, 6:58 AM MST | HEAVY SNOW 8 | 2 Wsw Parks, NE | |
| Nov 8, 7:00 AM MST | SNOW 7 | 3 W Culbertson, NE | VIA TWITTER. |
| Nov 8, 8:45 AM MST | SNOW 8 | 8 Nnw Stratton Ne, NE | VIA TWITTER. |
| Nov 8, 9:18 AM MST | SNOW 9 | 2 E Max, NE | VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1300 m above ground
- 0-6 km bulk shear
- 106 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
658 WWUS43 KGLD 080132 WSWGLD URGENT - WINTER WEATHER MESSAGE National Weather Service Goodland KS 632 PM MST Wed Nov 7 2018 .Wintry weather remains on track to impact the entire area tonight through Thursday. Additional snowfall amounts ranging from an inch to five inches are expected. A lull in snowfall is expected through early evening before increasing and continuing through sunrise. Snow will decrease in coverage and intensity from west to east through the day Thursday. COZ090-KSZ001-002-NEZ079-080-081200- /O.UPG.KGLD.WW.Y.0011.181108T0600Z-181108T1800Z/ /O.NEW.KGLD.WS.W.0002.181108T0132Z-181108T1800Z/ Yuma County-Cheyenne-Rawlins-Dundy-Hitchcock- Including the cities of Yuma, Wray, St. Francis, Bird City, Atwood, Benkelman, Culbertson, Trenton, Stratton Ne, and Palisade 632 PM MST Wed Nov 7 2018 /732 PM CST Wed Nov 7 2018/ ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST /NOON CST/ THURSDAY... * WHAT...Heavy snow. Additional snow accumulations of 2 to 5 inches. * WHERE...In Kansas, Cheyenne and Rawlins Counties. In Colorado, Yuma County County. In Nebraska, Dundy and Hitchcock Counties. * WHEN...Until 11 AM MST /noon CST/ Thursday. * ADDITIONAL DETAILS...4 to 5 inches of snow have already fallen between the Highway 36 and Highway 34 corridors. Slideoffs have already occurred as the slush freezes. Be prepared for visibility under a mile in the falling snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ013-014-027-028-042-081200- /O.EXT.KGLD.WW.Y.0011.181108T0132Z-181108T1800Z/ Sherman-Thomas-Wallace-Logan-Wichita- Including the cities of Goodland, Colby, Sharon Springs, Oakley, and Leoti 632 PM MST Wed Nov 7 2018 /732 PM CST Wed Nov 7 2018/ ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST /NOON CST/ THURSDAY... * WHAT...Snow expected. Additional snow accumulations of 1 to 3 inches. * WHERE...Northwest and west central Kansas, northeast Colorado and southwest Nebraska. * WHEN...Until 11 AM MST /noon CST/ Thursday. * ADDITIONAL DETAILS...Expect slippery road conditions and visibility under a mile in the falling snow. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ003-004-015-016-029-NEZ081-081200- /O.EXT.KGLD.WW.Y.0011.181108T0132Z-181109T0000Z/ Decatur-Norton-Sheridan-Graham-Gove-Red Willow- Including the cities of Oberlin, Norton, Hoxie, Hill City, Quinter, Grinnell, Grainfield, and McCook 732 PM CST Wed Nov 7 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...Snow expected. Additional snow accumulations of 3 to 5 inches expected. * WHERE...Portions of northwest and west central Kansas and southwest Nebraska. * WHEN...Until 6 PM CST Thursday. * ADDITIONAL DETAILS...Expect slippery road conditions and visibility under a mile in the falling snow. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ JTL
3 follow-up statements
385 WWUS43 KGLD 081141 WSWGLD URGENT - WINTER WEATHER MESSAGE National Weather Service Goodland KS 441 AM MST Thu Nov 8 2018 .Light snow is beginning to wind down across the area. Snow amounts have been reduced along and south of Interstate 70, where only 1 to 2 inches is now expected. However, further north along the Kansas and Nebraska border area, moderate to locally heavy snow fell overnight. Total snow amounts of 3 to 6 inches will be common in that area, with local amounts of up to 10 inches. COZ090-KSZ001-002-NEZ079-080-081800- /O.CON.KGLD.WS.W.0002.000000T0000Z-181108T1800Z/ Yuma County-Cheyenne-Rawlins-Dundy-Hitchcock- Including the cities of Yuma, Wray, St. Francis, Bird City, Atwood, Benkelman, Culbertson, Trenton, Stratton Ne, and Palisade 441 AM MST Thu Nov 8 2018 /541 AM CST Thu Nov 8 2018/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /NOON CST/ THIS MORNING... * WHAT...Heavy snow. Additional snow accumulations of up to two inches. * WHERE...In Kansas, Rawlins and Cheyenne Counties. In Nebraska, Hitchcock and Dundy Counties. In Colorado, Yuma County County. * WHEN...Until 11 AM MST /noon CST/ this morning. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ013-014-027-028-042-081800- /O.CON.KGLD.WW.Y.0011.000000T0000Z-181108T1800Z/ Sherman-Thomas-Wallace-Logan-Wichita- Including the cities of Goodland, Colby, Sharon Springs, Oakley, and Leoti 441 AM MST Thu Nov 8 2018 /541 AM CST Thu Nov 8 2018/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST /NOON CST/ THIS MORNING... * WHAT...Snow. Additional snow accumulations of up to one inch. * WHERE...Wichita, Thomas, Sherman, Logan and Wallace Counties. * WHEN...Until 11 AM MST /noon CST/ this morning. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ003-004-015-016-029-NEZ081-081800- /O.CON.KGLD.WW.Y.0011.000000T0000Z-181109T0000Z/ Decatur-Norton-Sheridan-Graham-Gove-Red Willow- Including the cities of Oberlin, Norton, Hoxie, Hill City, Quinter, Grinnell, Grainfield, and McCook 541 AM CST Thu Nov 8 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow. Additional snow accumulations of up to two inches. * WHERE...Portions of northwest and west central Kansas and southwest Nebraska. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
858 WWUS43 KGLD 081545 WSWGLD URGENT - WINTER WEATHER MESSAGE National Weather Service Goodland KS 845 AM MST Thu Nov 8 2018 .A band of light to occasionally heavy snow extends along Interstate 70 from near Burlington Colorado through Goodland and Colby Kansas. Snowfall rates of an inch or two per hour are expected and could make for slippery conditions on area roadways and sidewalks. This band of snow or additional bands of snow are possible as the weather system responsible slowly moves east- southeast. North of the interstate snow is winding down with little if any additional accumulation. COZ090-KSZ001-002-NEZ079-080-081800- /O.CON.KGLD.WS.W.0002.000000T0000Z-181108T1800Z/ Yuma County-Cheyenne-Rawlins-Dundy-Hitchcock- Including the cities of Yuma, Wray, St. Francis, Bird City, Atwood, Benkelman, Culbertson, Trenton, Stratton Ne, and Palisade 845 AM MST Thu Nov 8 2018 /945 AM CST Thu Nov 8 2018/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /NOON CST/ THIS MORNING... * WHAT...light snow. Additional snow accumulations of up to an inch possible. * WHERE...In Kansas, Rawlins and Cheyenne Counties. In Nebraska, Hitchcock and Dundy Counties. In Colorado, Yuma County County. * WHEN...Until 11 AM MST /noon CST/ this morning. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ013-014-027-028-042-081800- /O.CON.KGLD.WW.Y.0011.000000T0000Z-181108T1800Z/ Sherman-Thomas-Wallace-Logan-Wichita- Including the cities of Goodland, Colby, Sharon Springs, Oakley, and Leoti 845 AM MST Thu Nov 8 2018 /945 AM CST Thu Nov 8 2018/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST /NOON CST/ THIS MORNING... * WHAT...Snow. Additional snow accumulations of one to two inches. * WHERE...Wichita, Thomas, Sherman, Logan and Wallace Counties. * WHEN...Until 11 AM MST /noon CST/ this morning. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ003-004-015-016-029-NEZ081-081800- /O.CON.KGLD.WW.Y.0011.000000T0000Z-181109T0000Z/ Decatur-Norton-Sheridan-Graham-Gove-Red Willow- Including the cities of Oberlin, Norton, Hoxie, Hill City, Quinter, Grinnell, Grainfield, and McCook 945 AM CST Thu Nov 8 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow. Additional snow accumulations of up to two inches. * WHERE...Portions of northwest and west central Kansas and southwest Nebraska. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
669 WWUS43 KGLD 081630 WSWGLD URGENT - WINTER WEATHER MESSAGE National Weather Service Goodland KS 930 AM MST Thu Nov 8 2018 .A band of light to occasionally heavy snow extends along Interstate 70 from near Burlington Colorado through Goodland and Colby Kansas. Snowfall rates of an inch or two per hour are expected and could make for slippery conditions on area roadways and sidewalks. This band of snow or additional bands of snow are possible as the weather system responsible slowly moves east- southeast. North of the interstate snow is winding down with little if any additional accumulation. COZ090-KSZ001-002-NEZ079-080-081730- /O.CAN.KGLD.WS.W.0002.000000T0000Z-181108T1800Z/ Yuma County-Cheyenne-Rawlins-Dundy-Hitchcock- Including the cities of Yuma, Wray, St. Francis, Bird City, Atwood, Benkelman, Culbertson, Trenton, Stratton Ne, and Palisade 930 AM MST Thu Nov 8 2018 /1030 AM CST Thu Nov 8 2018/ ...WINTER STORM WARNING IS CANCELLED... Little if any accumulating snow is expected, therefore the Winter Storm Warnings is cancelled. $$ KSZ003-004-NEZ081-081730- /O.CAN.KGLD.WW.Y.0011.000000T0000Z-181109T0000Z/ Decatur-Norton-Red Willow- Including the cities of Oberlin, Norton, and McCook 1030 AM CST Thu Nov 8 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Little if any accumulating snow is expected, therefore the Winter Weather Advisory is cancelled. $$ COZ091-090000- /O.EXA.KGLD.WW.Y.0011.000000T0000Z-181109T0000Z/ Kit Carson County- Including the city of Burlington 930 AM MST Thu Nov 8 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Snow, heavy at times. Additional snow accumulations of up to five inches in narrow snow band with lesser amounts outside of the band. * WHERE...Kit Carson County County. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. Visibilities locally one quarter mile or less. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ013-014-027-028-042-090000- /O.EXT.KGLD.WW.Y.0011.000000T0000Z-181109T0000Z/ Sherman-Thomas-Wallace-Logan-Wichita- Including the cities of Goodland, Colby, Sharon Springs, Oakley, and Leoti 930 AM MST Thu Nov 8 2018 /1030 AM CST Thu Nov 8 2018/ ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... * WHAT...Snow, heavy at times. Additional snow accumulations of up to five inches in narrow snow band with lesser amounts outside of the band. * WHERE...Wichita, Thomas, Sherman, Logan and Wallace Counties. * WHEN...Until 5 PM MST /6 PM CST/ this afternoon. * ADDITIONAL DETAILS...Plan on slippery road conditions. Visibilities locally one quarter mile or less. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ015-016-029-090000- /O.CON.KGLD.WW.Y.0011.000000T0000Z-181109T0000Z/ Sheridan-Graham-Gove- Including the cities of Hoxie, Hill City, Quinter, Grinnell, and Grainfield 1030 AM CST Thu Nov 8 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow. Additional snow accumulations of up to two inches. Higher amounts possible within any snow bands. * WHERE...Portions of northwest and west central Kansas and southwest Nebraska. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. Visibilities may drop to as low as one quarter to one half mile. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this winter storm warning went out at Nov 7, 4:44 PM MST, 1 hour 48 minutes earlier.
Area forecast discussion, Nov 7, 4:44 PM MST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
444 PM MST Wed Nov 7 2018
.SHORT TERM...(This evening through Saturday)
Issued at 205 PM MST Wed Nov 7 2018
Tonight-Thursday...the current batch of light accumulating snow near
the KS/NE border early this afternoon is expected to lift north-
northeast toward the northeast corner of our area by sunset with a
brief lull in activity for the rest of the area.
For tonight another batch of moisture in the 700-500mb seeder/feeder
zone moves across the area from the northwest bringing high
probabilities of light snow to the area. Areas that arent in the 700-
500mb moisture axis may see only some flurries given the favorable
cold temperatures aloft and moisture below 700mb. Not much wind to
speak of so blowing/drifting snow not an issue For tomorrow
precipitation chances decrease from west to east. Total
accumulations from both todays event and tonight-tomorrow look to
range from an inch or two in the southwest to 3 to 7 across the rest
of the area, highest along and north of the KS/NE border. At this it
does not appear that we'll meet the 8 inch in 24 hour amounts to
warrant a winter storm warning but will continue to monitor.
Lows tonight look to range from the low/mid 20s across the northwest
to the upper 20s to around 30 far southeast and south. High
temperatures Thursday will be tricky given some expected snow cover.
Currently have highs in the low to mid 30s.
Thursday night-Friday...dry weather expected. Base of our upper
trough swings through during the night but with little if any
moisture a few clouds are possible at best. We remain in northwest
flow aloft during the day with plenty of sunshine across the area.
Low temperatures will be in the teens to around 20. They could be
lower given the lack of clouds and fresh snow but will fight veering
winds 10 mph or less so some mixing should occur. High temperatures
range from around 30 in the northeast to around 40/low 40s far south
and southwest.
Friday night-Saturday...dry with little in the way of clouds during
the night. Some increase in clouds arrive in the afternoon with dry
weather continuing. Low temperatures generally in the low teens to
around 20. Highs in the low 40s to low 50s.
.LONG TERM...(Saturday night through Wednesday)
Issued at 108 PM MST Wed Nov 7 2018
Longwave trough will continue to dominate the pattern through the
extended period, with several shots of cold air moving into the area
before ridge shifts to the east allowing for warm conditions to
return to the CWA late in the period. While large scale pattern is
reasonably similar between operational models, there is large
differences with how long cold air lingers across the area. While
it is difficult to really perfect prog the forecast at this range,
looking at GEFS plumes suggest the warmer GFS definitely in the
warmer extremes of the data distribution and think skewing the
forecast towards the cold solutions is prudent at this time. Not
confident enough to bring forecast to coldest solutions, but will
have to keep an eye should these solutions become more likely.
Next system will impact area on Sunday, which will bring a quick
blast of snow to southern zones. To early to speculate on potential
snow amounts, but do not expect major impacts at this point.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 440 PM MST Wed Nov 7 2018
VFR to IFR conditions forecast for the TAFs. Main focus is the
timing of the lower visibility and ceiling this evening. For the
next few hours confidence is moderate for the the tempo group at
KMCK. The lower conditions may last longer or shorter, difficult
to be very confident given the broken nature of the snow showers.
After 6z conditions will deteriorate for both sites. Conditions
should improve by the end of the TAF period for both sites.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Winter Weather Advisory from midnight tonight to 6 PM CST
Thursday for KSZ003-004-015-016-029.
Winter Weather Advisory from 11 PM MST /midnight CST/ this
evening to 11 AM MST /noon CST/ Thursday for KSZ001-002-013-
014-027-028-042.
CO...Winter Weather Advisory from 11 PM this evening to 11 AM MST
Thursday for COZ090.
NE...Winter Weather Advisory from midnight tonight to 6 PM CST
Thursday for NEZ081.
Winter Weather Advisory from 11 PM MST /midnight CST/ this
evening to 11 AM MST /noon CST/ Thursday for NEZ079-080.
&&
SHORT TERM...99
LONG TERM...JRM
AVIATION...JTLHazardous weather outlook, Nov 7, 4:08 PM MST, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 408 PM MST Wed Nov 7 2018 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-082315- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 408 PM MST Wed Nov 7 2018 /508 PM CST Wed Nov 7 2018/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY... Light to occasionally moderate snow north of the interstate this afternoon is expected to slowly lift northeast and out of the area around or shortly after sunset. Up to three inches of additional accumulation may occur by sunset. Snowfall coverage and intensity will increase this evening and continue overnight for the entire area as another weather disturbance moves through. Additional snowfall amounts of one to three inches are expected tonight. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY... Snow will continue Thursday morning before ending from west to east in the afternoon. Up to three additional inches are expected. Total snowfall amounts currently range from an inch in parts of East Central Colorado to five inches in parts of Northwest Kansas and Southwest Nebraska. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. However any snowfall reports are greatly appreciated. JTL
In the hours before
Local storm report, Nov 7, 3:26 PM MST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
326 PM MST WED NOV 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM SNOW BENKELMAN 40.05N 101.53W
11/07/2018 M5.0 INCH DUNDY NE PUBLIC
VIA FACEBOOK.
&&Local storm report, Nov 7, 3:27 PM MST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
327 PM MST WED NOV 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM SNOW HAIGLER 40.01N 101.94W
11/07/2018 M5.8 INCH DUNDY NE PUBLIC
&&Local storm report, Nov 7, 4:08 PM MST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
408 PM MST WED NOV 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM SNOW 4 NE VERNON 39.96N 102.23W
11/07/2018 M5.0 INCH YUMA CO PUBLIC
TIME ESTIMATED.
&&
ANWLocal storm report, Nov 7, 4:10 PM MST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
410 PM MST WED NOV 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW 4 N BLAKEMAN 39.88N 101.13W
11/07/2018 M4.0 INCH RAWLINS KS PUBLIC
LIQUID AMOUNT WAS 0.20 INCHES.
&&
ANWLocal storm report, Nov 7, 5:49 PM MST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
549 PM MST WED NOV 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM SNOW 2 E MAX 40.11N 101.36W
11/07/2018 M5.5 INCH DUNDY NE PUBLIC
PUBLIC REPORTED 5.5 OF SNOW VIA TWITTER.
&&
ANWLocal storm report, Nov 7, 5:56 PM MST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
556 PM MST WED NOV 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM SNOW TRENTON 40.18N 101.01W
11/07/2018 E2.0 INCH HITCHCOCK NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS SNOWFALL ESTIMATES
OF 1 TO 2 INCHES.
&&
ANWNearby
Winter Storm Warnings in Nebraska, 2018Winter Storm Warnings in Kansas, 2018Winter Storm Warnings in Colorado, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.